CSpace

Browse/Search Results:  1-7 of 7 Help

Selected(0)Clear Items/Page:    Sort:
SYMPLECTIC DISCONTINUOUS GALERKIN FULL DISCRETIZATION FOR STOCHASTIC MAXWELL EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 4, 页码: 2197-2217
Authors:  Chen, Chuchu
Favorite  |  View/Download:14/0  |  Submit date:2022/04/02
stochastic Maxwell equations  symplectic dG full discretization  mean-square convergence  
Exponential integrators for stochastic Maxwell?s equations driven by It? noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 410, 页码: 21
Authors:  Cohen, David;  Cui, Jianbo;  Hong, Jialin;  Sun, Liying
Favorite  |  View/Download:46/0  |  Submit date:2020/06/30
Efficient Stochastic Galerkin Methods for Maxwell's Equations with Random Inputs 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2019, 卷号: 80, 期号: 1, 页码: 248-267
Authors:  Fang, Zhiwei;  Li, Jichun;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:56/0  |  Submit date:2020/01/10
Maxwell's equations  Finite element method  Random inputs  Polynomial chaos methods  Stochastic Galerkin  
RUNGE-KUTTA SEMIDISCRETIZATIONS FOR STOCHASTIC MAXWELL EQUATIONS WITH ADDITIVE NOISE 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 2, 页码: 702-727
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:59/0  |  Submit date:2020/01/10
stochastic Maxwell equations  stochastic Runge-Kutta semidiscretization  stochastic symplecticity  mean-square convergence order  
MEAN-SQUARE CONVERGENCE OF A SEMIDISCRETE SCHEME FOR STOCHASTIC MAXWELL EQUATIONS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2019, 卷号: 57, 期号: 2, 页码: 728-750
Authors:  Chen, Chuchu;  Hong, Jialin;  Ji, Lihai
Favorite  |  View/Download:59/0  |  Submit date:2020/01/10
mean-square convergence order  semidiscrete scheme  stochastic Maxwell equations  regularity  
An energy-conserving method for stochastic Maxwell equations with multiplicative noise 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2017, 卷号: 351, 页码: 216-229
Authors:  Hong, Jialin;  Ji, Lihai;  Zhang, Liying;  Cai, Jiaxiang
Favorite  |  View/Download:124/0  |  Submit date:2018/07/30
Energy-conserving method  Three-dimensional stochastic Maxwell equations  Multiplicative noise  Geometric structure  
Preservation of physical properties of stochastic Maxwell equations with additive noise via stochastic multi-symplectic methods 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2016, 卷号: 306, 页码: 500-519
Authors:  Chen, Chuchu;  Hong, Jialin;  Zhang, Liying
Favorite  |  View/Download:33/0  |  Submit date:2018/07/30
Stochastic Maxwell equations  Stochastic Hamiltonian partial differential equations  Dissipative property of averaged energy  Conservation law of averaged divergence  Stochastic multi-symplectic method